# SDR DALA2022071504918

- Difficulty date: July 13, 2022
- Submitted: July 15, 2022
- Operation: Air carrier
- Aircraft: N181DN
- Make and model: Boeing 767332
- Aircraft serial: 25986
- Aircraft time: 131,361 hours, 19,573 cycles
- System (JASC): 2565 · Escape Slide
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 181 DURING SVCCK EMER ESCAPE L SYS 2 SQUIB TEST INOP. LAMP CHECKS GOOD, CORRECTIVE ACTION: SQUIB TEST PANEL OPS NML PER B767 AMM 26-21. (8907343)
